# SDR SIMA20141107002

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 36,104 hours, 32,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Overwing Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT AFT UPPER LIGHT INOPERATIVE.  CLEANED LT OVERWING EMER EXIT LIGHT CONNECTS.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
